# SDR COMA0060517

- Difficulty date: June 16, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- Aircraft time: 13,907 hours, 13,544 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Part number: 600230701314
- Condition: Misdrilled
- Location: Horzontal Stab
- Part time: 13,907 hours, 13,544 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER SPLIT VISOR FITTING PRE-DRILLED HYD LINES AND PILOT HOLES DO NOT ALIGN.  PERFORMED HORIZ STABILIZER RIB REPAIR ON SPLIT VISOR FITTING IAW WEST VIRGINIA AIR CENTER EO 601R-55-1426.
